# SDR SWAA011117

- Difficulty date: April 10, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 46,092 hours, 39,056 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: P2070004
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FWD SECTION EMERGENCY FLASHLIGHT HOLDER LOOSE.  SECURED FLASHLIGHT HOLDER PER MM.
